# SDR GLBA2013090400305

- Difficulty date: September 4, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 44,306 hours, 45,701 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stud
- Part number: PE6601
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THEY COULDN'T OPEN THE CABIN DOOR FROM THE OUTSIDE.  MAINTENANCE FOUND FA SEAT LOWER BALL STUD BROKEN.  R & R BALL STUD IAW MM 25-21-02, OPS CHECKED GOOD.
